How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. T Bear Your Own Question
Dr. T Bear
Dr. T Bear, Board Certified MD
Category: Medical
Satisfied Customers: 458
Experience:  Medical Doctor
107002081
Type Your Medical Question Here...
Dr. T Bear is online now
A new question is answered every 9 seconds

What causes swollen lips, rash around my lips and neck very

Customer Question

What causes swollen lips, rash around my lips and neck very painful plus a rash under my breasts feel bloated and no energy at all.
JA: The Doctor can help. Just a couple quick questions before I transfer you. How long have you had the rash? Have you used any medication for it?
Customer: I have had this rash numerous times but this bout is about a week. For medication I have used Mupirocin ointment and Tylenol for pain nothing seems to help a tingling feeling as well.
JA: Have you seen a doctor about the tingling?
Customer: yes no one seems to know or care. I have had blood work several times and all my results are fine.
JA: Anything else in your medical history you think the Doctor should know?
Customer: I had broken heart syndrome July 2016, have seen a cardiologist and my heart is normal. For medication I am on Apo-Sertraline 100mg, Teva-Spironolactone 25mg,Ratio-Irbesartan 150, PMs-Zopiclone 7.5 all one a day. Vitamins I take Goli, fish oil (2) baby aspirin (1) Vitamin D3 (1) vitamin B complex (1).
Submitted: 5 days ago.
Category: Medical
Expert:  Dr. T Bear replied 5 days ago.
Sounds like you are having an allergic reaction to something...try taking some Benadryl this evening and Zyrtec during the day...I would go see an allergy specialist
Expert:  Dr. T Bear replied 5 days ago.
They will review any recent changes in medication and do some allergy testing to find out what might be causing these symptoms